# SDR ASAA2016120318921

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 14,742 hours, 4,796 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ417392
- Condition: Faulted
- Location: N2 Speed
- Part time: 14,754 hours, 4,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N2 SIGNAL FLUCTUATES DURING TAKEOFF, FOUND ON OIP REPORT 07.  ACFT GROUNDED. PERFORMED EEC BITE NR 2 ENGINE IAW AMM 73-21-00-740-803-F00. NO FAULTS FOUND. INSPECTED N2 SENSOR HARNESS CONNECTORS DP1201, DP0506 AND DP0603. NO DEFECTS FOUND. REMOVED AND REPLACED NR 2 ENG. N2 SPEED SENSOR IAW AMM 77-11-02. OPS AND LEAK CHECKED GOOD. NO NEW FAULTS AFTER REPLACEMENT. ALT DEACTIVATION USED IAW CH5 TABLE 3 ITEM 3. ETOPS SYSTEM GROUND VERIFICATION SUCCESSFUL.
